# SDR AALA201803289034

- Difficulty date: March 11, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON FLOOR PANEL 221PF AT FORWARD GALLEY AREA DELAMINATED.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, FIGURE 20106.
